# SDR CA010508005

- Difficulty date: April 18, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 3,486 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brushes
- Part number: 5005012235
- Condition: Worn
- Location: Generator
- Part time: 265 hours
- Component: Dc Generator, Pilats, 5243212158
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 1) NR 2 GENERATOR, S/N 100222, INSTALLED, 00-07-02 AT 3200.6 A/F HRS. 2) NR 2 GENERATOR, S/N 100222, FAILED, 00-12-20 AT 3468.1 A/F HRS. TTSO: 267.5 HRS., FAILURE DUE TO WORN BRUSHES. 3) NR 2 GENERATOR, S/N 100262, INSTALLED 00-12-20 AT 3468.1 A/F HRS. POST SB 24-016 (REPLACEABLE BRUSH BLOCK).4) NR 2 GENERATOR FAILED, S/N 100262, 01-03-28 AT 3723.8 A/F HRS.  TTSO: 264.7 HRS., FAILURE DUE TO WORN BRUSHES. 5) NEW BRUSH PACK INSTALLED, 01-03-28 AT 3723.8 A/F HRS. GENERATOR STILL IN SERVICE.
